hi doctor, iam 32 years old recently i had abortion in 3 months after that one month i had normal period and second month i had sex with my partner i have heavy bleeding for 7 days
how to stop it what is the problem and what medicine should i take
Welcome to ehealthforum,
It is difficult to comment on the cause for the heavy bleeding that you describe without examining you and going ahead with thorough evaluation. Chances of hormonal imbalances, thyroid abnormalities, ovarian cysts, endometriosis, bleeding disorders, anemia, vitamin deficiencies, etc cannot be ruled out. If you had been sexually active without protection, chances of repeat pregnancy and early miscarriage also cannot be ruled out completely. If the bleeding persists for more than 10 days, or if it becomes worse, or if you develop symptoms like abdominal cramps, back pain etc, you should consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.